# SDR DALA13034269247

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 35,756 hours, 32,166 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER CENTER BOX 01B JOINT AT STA XH.26 UPPER SURFACE HAS 1 EA BARREL NUT HOLE WITH CORROSION.  REMOVED CORROSION, REAMED HOLE, INSTALLED BUSHING 1 EACH ON BARREL NUT HOLE IAW SRM 55-10-03, FIG 15, PARA D, 51-10-03 AND 51-20-00.
